# SDR SWAA2014061028916

- Difficulty date: June 3, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 36,169 hours, 21,181 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK UPPER FLANGE CRACKED OTBD FWD HOLE AT BS 727A+18, LBL 46.  R & R FLANGE IAW ACO.
